# SDR 99UAL900166

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Engine: Pwa PW4090
- System (JASC): 2450 · AC Power Distribution System
- Part: Wire
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: TX
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND SHORTED AND BURNED WIRING ABOVE CEILING AT THE P300 PANEL.  *S/D*  THE CAUSE OF THE PROBLEM WAS DAMAGE TO WIRES IN WIRE BUNDLE W2833.  THE PROBABLE CAUSE WAS METHOD OF SECURING THE WIRE BUNDLE TO A STANDOFF OR DAMAGE TO THE WIRE DURING THE INITIAL INSTALLATION.  THE DAMAGED WIRES WERE REPLACED.  THE ELECTRICAL POWER SYSTEM WAS CHECKED AND FOUND TO OPERATE PROPERLY.  BOEING WAS NOTIFIED OF THE PROBLEM.  UNITED WILL INSPECT THIS AREA ON THE REST OF THE FLEET TO ASSURE THIS WIRE BUNDLE IS ROUTED CORRECTLY AND PROPERLY SECURED.
